D. Krupka

The total divergence equation

(Lobachevskii Journal of Mathematics, Vol.23, pp.71-93 )

In this paper, the total divergence equation is investigated by means of the methods used in the theory of finite order variational sequences. Integrability conditions for this equation are found, and all solutions are described. The correspondence of the solutions with some differential forms on jet spaces is established.



DVI format (110Kb), ZIP-ed DVI format (32Kb),

ZIP-ed PostScript format (180Kb),    ZIP-ed PDF format (150Kb),